MathSciNet Relay Station
MathSciNet bibliographic data
MR283788 (44 #1018) 55.30
Adams, J. F. A variant of E. H. Brown's representability theorem. Topology 10 1971 185–198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement